# SDR CA130214005

- Difficulty date: February 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 22,550 hours, 11,789 cycles
- Engine: Ge CF348C5
- System (JASC): 5797 · Wing System Wiring
- Part: Feeder Cable
- Part number: CC670129995
- Condition: Chafed
- Location: Wing Lead Edge
- Part time: 22,550 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION CHAFING WAS DISCOVERED ON THE SPIRAL ELECTRICAL CORD LOCATED IN THE INBD TELESCOPIC DUCT OF THE RT WING L/E.  THE SAME WAS FOUND AT THE LT WING OTBD LOCATION.  BOTH SPIRAL CORD HARNESSES WERE REPLACE IAW CMM 30-11-07.
